# SDR DL76G091411

- Difficulty date: August 28, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 47,491 hours, 6,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG - WORKING MCO C/N 972940001 RIGHT WING ILLUM LIGHT INOP.  FOUND WIRING TO LIGHT Q4631 INSULATION MELTED AT WIRE CONNECT TERMINALS.  TERMINAL SCREWS BLACK AND WIRES WEAK AND FRAYED FROM HEAT DAMAGE.  REMOVED LAMP AND CAPPED WIRES.  MCO REMAINS OPEN.  MEL CLEARED BY RE-TERMINATION OF WIRE ON RT WING ICE LIGHT, CHECK NORMAL.  PLACARD REMOVED - C/B RESET - OK FOR SVC.
